# SDR A6WA200940102

- Difficulty date: February 10, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 13,453 hours, 12,561 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Part number: 601R314061
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OVER-WING EMERGENCY EXIT SEAL DAMAGED AT BOTTOM CORNER.  SEAL REPAIRED IAW REO 601R-52-21-019.  (K)
